# SDR UIEA2019011602966

- Difficulty date: January 11, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,241 hours, 24,281 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 7G1018
- Part serial: 5488
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FUEL PUMP SWITCH WHEN TURNED OFF, NO PRESS LIGHT AND NO R FWD FUEL PUMP EICAS MSG.( REPLACED THE RIGHT FWD FUEL PUMP PRESSURE SWITCH, REF AMM 28-42-01 MDF 2668639 OPS AND LEAK NORMAL.  )
